# SDR IPXA10659097

- Difficulty date: March 29, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586928
- Condition: Punctured
- Location: Bs 1370-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C,  MCD FLOOR PANEL FOUND SEVERAL PUNCTURES AT STN 1370 TO STN 1480, RBL 77" TO RBL 88".  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND INSTALL IAW AMM 53-01-01.
